# SDR 2010FA0000487

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAO 4753070 R1 ,FUSELAGE-CENTER SECTION -BODY STATION 1480 BULKHEAD AND SPLICE COMPONENT INSPECTION REPAIR AND MODIFICATION,HFEC INSPECT  FOUND HOLE NR 3 OF LONGERON EXTENSION FITTING SKIN PANEL CRACK
